# SDR REXA2025020500141

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035622
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD AND AFT HINGE OF SILL COVER LOCATED IN FS 1000.00 AND 1047.00 AT AFT BAGGAGE BAY DOOR CUTOUT  DUE TO EXCESSIVE CORROSION IN FWD AND AFT HINGE OF SILL COVER LOCATED IN FS 1000.00 AND 1047.00 AT AFT BAGGAGE BAY DOOR CUTOUT WERE REPLACED PER CRJ-900 SRM 53-61-58-101-001-A01 AND SRM 51-42-06-001-001-A01
